advertisement

Sinusitis

Question
Posted by: | 2020/02/07

Q.

Over-the-counter nasal decongestant

 Can OTC nasal decongestant cause non-infectious sinusitis? 56 yrs old female using nasal afrin for months, having progressive nasal congestion. Treated with several courses of oral antibiotics without any improvement. Prednisone helpful

Expert's Reply

A.

Sinusitis Expert
- 2020/02/24

Excessive decongestant usage causes rebound congestion.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.